# SDR USAA960717

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 35,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION FOUND 1.5 INCH CRACK 178 BULKHEAD SKIN RBBL 5 INCH WL 202.  STOP DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER T/R 53-10-11.  (M)
